Geri-Care Liquid Pain Relief and Fever Reducer, Acetaminophen - 16 fl oz

Get relief from nagging soreness and pain by taking Geri-Care acetaminophen liquid. It temporarily relieves minor to moderate soreness that is caused by ailments such as the common cold, headaches, toothaches, arthritis, and muscle aches. This 160 mg / 5 mL liquid can also reduce… read more

Subscribe & Save!

20% OFF Today when you start Auto Deliveries! Plus, 5% on recurring orders. Learn More

Starting at $12.28
Delivery Within 3-5 Business Days
Adding to cart… The item has been added

Description

Get relief from nagging soreness and pain by taking Geri-Care acetaminophen liquid. It temporarily relieves minor to moderate soreness that is caused by ailments such as the common cold, headaches, toothaches, arthritis, and muscle aches. This 160 mg / 5 mL liquid can also reduce fever, making it a suitable all-around remedy for cold symptoms.

  • 160 mg of acetaminophen per 5 mL dose
  • Compare to active ingredients in Tylenol® Elixir
  • Cherry flavor
  • 16 fl. oz
  • Tylenol is a registered trademark of McNeil Consumer Healthcare, a division of Johnson & Johnson Consumer Inc

Product Specifications

Brand:
SKU:
633792PA
Application:
Pain Relief
Manufacturer:
McKesson Brand
Flavor:
Cherry
Dosage Form:
Liquid
Strength:
160 mg / 5 mL Strength
Active Ingredients:
Acetaminophen
Volume:
16 oz.
Container Type:
Bottle
Latex Indicator:
Latex Free
Condition:
New
Availability:
Delivery Within 3-5 Business Days

Warranty Information

If you are not completely satisfied with any McKesson Brands product, you may return it for a full refund or credit within 45 days from the purchase date. McKesson Brands satisfaction guarantee is limited to products purchased directly from Simply Medical.

You May Also Like

Customers Also Viewed